# SDR BAQA088189

- Difficulty date: July 21, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N942MS
- Make and model: Aerosp AS 355F2
- Aircraft serial: 5498
- Aircraft time: 4,961 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 31026010
- Part serial: 150
- Condition: Leaking
- Location: Main Rotor
- Part time: 6,359 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR SERVO LEAKING.  REPLACED WITH SERVICEABLE UNIT.
